# SDR UIEA200800292

- Difficulty date: August 4, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-400
- Aircraft serial: 24833
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK AFT CARGO DOOR CUTOUT FORWARD UPPER CORNER FOUND CRACKED AT FASTENER HOLE.  REPAIRED AS PER SRM 53-60-01 FIGURE 201.  (S)
